# SDR MASA200601646

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 6,656 hours, 4,767 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6434 TUS - PAX DOOR OUTER HANDLE CAUTION MESSAGE.  PLACED ON MEL.  MX R2 OUTER HANDLE PROX SENSOR SWITCH PX107.
